# SDR FOTR20180324001

- Difficulty date: March 24, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N476VX
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,650 hours, 31,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357977
- Condition: Corroded
- Location: Fuselage
- Part time: 51,650 hours, 31,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED, INTERNAL FUSELAGE SKIN AROUND AFT DRAIN MAST HAS CORROSION BETWEEN STR 24L AND STR 25L AT APPROX FS990.
